# SDR REXA2014092701002

- Difficulty date: September 27, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 29,360 hours, 26,586 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FROM MM02 APU DEACTIVATED FUEL SMELL ON START.  OPERATE APU 5 TO 10 MIN CHECK CABIN & FLIGHT DECK DIDNT NOTE FUEL SMELL.  REMOVED APU ENCLOSURE VISUALLY.  INSPECTED APU FUEL SYS COMPONENTS WHILE APU OPERATING, NO LEAKS NOTED OR SMELL.  COULDN’T DUPLICATE THE SMELL.  APU OK FOR OPERATION, OPERATIONS TESTED GOOD AT THIS TIME.  REMOVED FROM MM02 & PLACARD, THIS CLEARED MEL 8654 IAW AMM 49-31-00, REINSTALLED APU ENCLOSURE.
